Author Topic: The ills of medications  (Read 1561 times)

Adams Brokenhearted Mama

  • Hero Member
  • *****
  • Posts: 1219
    • View Profile
The ills of medications
« on: August 08, 2015, 08:58:33 AM »
It has happened again. Just when I'm feeling really good I get the neurological issues of the head shaking. The psychiatrist changed my meds from the original one that caused the issue and put me on another one. Now that I am on 2 psychotropics the head shaking began again. We are now juggling doses to see if that helps. The side effect can be permanent. Without the meds I am very unhappy however the head shaking is very annoying and interferes with trying to sleep.
Does anyone else have this?
XO Love to all my sisters & brothers-in-grief XO
Wishing you all peaceful moments, signs from your Angels & many blessings

Terry

  • Administrator
  • Hero Member
  • *****
  • Posts: 5951
    • “Grief is like the ocean; it comes on waves ebbing and flowing. Sometimes the water is calm, and sometimes it is overwhelming. All we can do is learn to swim.” –Vicki Harrison
    • View Profile
Re: The ills of medications
« Reply #1 on: August 10, 2015, 06:45:09 PM »
Hi Paula - I'm sorry to read that the meds are once again causing undesirable side effects. I sure wish I could help you but I can't. I do, however want you to know that you are loved and I'm holding good thoughts for you.

Love, :love9:
Terry

Adams Brokenhearted Mama

  • Hero Member
  • *****
  • Posts: 1219
    • View Profile
Re: The ills of medications
« Reply #2 on: August 14, 2015, 06:14:53 AM »
It's really a shame with the side effects. Once I start feeling like I can take on the world, Whammo! I have stopped one med, need to give it about 3 weeks to see if the undesirable effects wane.
XO Love to all my sisters & brothers-in-grief XO
Wishing you all peaceful moments, signs from your Angels & many blessings